← Return to I'm starting carvedilol. What are your experiences?Discussion
I'm starting carvedilol. What are your experiences?Heart Rhythm Conditions | Last Active: Dec 25, 2022 | Replies (37)
Comment receiving replies
Replies to "I read your post about your side effects going off Carvedilol.. I just got off of..."
Hi @trimhorse And welcome to connect, I was on Carvedilol for many years prior to my Heart Transplant so I am familiar with the medication. I can't say I had any major issues with it may I ask what you were taking it for? I had Vintricular Tachycardia or VT for short and I believe any medication used for heart rhythm issues can't be stopped with out a taper off period.
The symptom your experiencing sounds a bit familiar as occasionally I would have this what I called a strong heart beat where I could feel it. For me typically it was when I was lying down on my left side.
Now if your taking it for blood pressure I'm not familiar with that condition. Could you maybe elaborate as to what led up to you stopping it?
Hello @trimhorse and welcome to Mayo Connect. Your message has been moved to an existing discussion on Carvedilol so that you can meet with other Connect members who have taken this med. I can understand your concern about the withdrawal symptoms.
As you probably already know, it is important to seek medical advice whenever you try to withdraw from any medication, and this is especially true with medicines that affect heart rhythm. I am wondering, did your cardiologist give you a procedure for tapering off Carvedilol or are you trying to do this on your own without medical supervision?